Twin positive periodic solutions of second order singular differential systems
Agarwal, Ravi P.
MetadataShow full item record
This item's downloads: 0 (view details)
Lin, Xiaoning; Jiang, Daqing; O'Regan, Donal; Agarwal, Ravi P. (2005). Twin positive periodic solutions of second order singular differential systems. Topological Methods in Nonlinear Analysis 25 (2), 263-273
In this paper, we study positive periodic solutions to singular second order differential systems. It is proved that such a problem has at least two positive periodic solutions. The proof relies on a nonlinear alternative of Leray-Schauder type and on Krasnosel'skii fixed point theorem on compression and expansion of cones.